Alert archive / Maine / Wind Chill Warnings in 2015
Wind Chill Warning 2, NWS Caribou, ME
NWS Caribou, ME issued this wind chill warning at Jan 7, 2015, 3:43 AM EST for 4 counties in Maine. It took effect at Jan 7, 2015, 10:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2015, 3:43 AM EST (08:43 UTC)
- In effect from
- Jan 7, 2015, 10:00 PM EST
- Expired
- Jan 8, 2015, 10:54 AM EST
- In force
- 13 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME
The radar
The Caribou radar (KCBW), 104 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 8.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
406 WWUS41 KCAR 070843 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 343 AM EST WED JAN 7 2015 ...DANGEROUS WIND CHILLS TONIGHT INTO THURSDAY MORNING... .ARCTIC AIR WILL MOVE ACROSS THE REGION OVERNIGHT PRODUCING VERY COLD TEMPERATURES. THESE TEMPERATURES COMBINED WITH GUSTY NORTHWEST WINDS WILL PRODUCE DANGEROUS WIND CHILLS OVERNIGHT INTO THURSDAY MORNING. MEZ001>006-010-031-072100- /O.UPG.KCAR.WC.A.0001.150108T0400Z-150108T1600Z/ /O.NEW.KCAR.WC.W.0002.150108T0300Z-150108T1600Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... DOVER-FOXCROFT...MILO...GUILFORD 343 AM EST WED JAN 7 2015 ...WIND CHILL WARNING IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST THURSDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. * LOCATIONS...NORTHERN MAINE. * HAZARD TYPES...WIND CHILL. * TIMING...LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING. * IMPACTS...FROST BITE ON EXPOSED SKIN. HYPOTHERMIA. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...15 BELOW TO 25 BELOW ZERO. * WIND CHILL...30 TO 45 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MEZ011-015>017-029-030-032-072100- /O.NEW.KCAR.WC.Y.0002.150108T0300Z-150108T1600Z/ CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH... BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD... DANFORTH...VANCEBORO...TOPSFIELD 343 AM EST WED JAN 7 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST THURSDAY. * LOCATIONS...EAST CENTRAL AND DOWNEAST MAINE. * HAZARD TYPES...WIND CHILL. * WIND CHILL...25 TO 34 BELOW ZERO. * TIMING...LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING. * IMPACTS...FROST BITE ON EXPOSED SKIN. HYPOTHERMIA. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...5 TO 15 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HASTINGS
6 follow-up statements
100 WWUS41 KCAR 071507 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1007 AM EST WED JAN 7 2015 ...DANGEROUS WIND CHILLS TONIGHT INTO THURSDAY MORNING... .ARCTIC AIR WILL MOVE ACROSS THE REGION OVERNIGHT PRODUCING VERY COLD TEMPERATURES. THESE TEMPERATURES COMBINED WITH GUSTY NORTHWEST WINDS WILL PRODUCE DANGEROUS WIND CHILLS OVERNIGHT INTO THURSDAY MORNING. MEZ001>006-010-031-072315- /O.CON.KCAR.WC.W.0002.150108T0300Z-150108T1600Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... DOVER-FOXCROFT...MILO...GUILFORD 1007 AM EST WED JAN 7 2015 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST THURSDAY... * LOCATIONS...NORTHERN MAINE. * HAZARD TYPES...WIND CHILL. * TIMING...LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING. * IMPACTS...FROST BITE ON EXPOSED SKIN. HYPOTHERMIA. * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...1 BELOW TO 23 BELOW ZERO. * WIND CHILL...AS LOW AS 43 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MEZ011-015>017-029-030-032-072315- /O.CON.KCAR.WC.Y.0002.150108T0300Z-150108T1600Z/ CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH... BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD... DANFORTH...VANCEBORO...TOPSFIELD 1007 AM EST WED JAN 7 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST THURSDAY... * LOCATIONS...EAST CENTRAL AND DOWNEAST MAINE. * HAZARD TYPES...WIND CHILL. * WIND CHILL...AS LOW AS 30 BELOW. * TIMING...LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING. * IMPACTS...FROST BITE ON EXPOSED SKIN. HYPOTHERMIA. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...14 BELOW TO 11 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HEWITT
111 WWUS41 KCAR 072027 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 327 PM EST WED JAN 7 2015 ...DANGEROUS WIND CHILLS TONIGHT INTO THURSDAY MORNING... .ARCTIC AIR WILL MOVE ACROSS THE REGION OVERNIGHT PRODUCING VERY COLD TEMPERATURES. THESE TEMPERATURES COMBINED WITH GUSTY NORTHWEST WINDS WILL PRODUCE DANGEROUS WIND CHILLS OVERNIGHT INTO THURSDAY MORNING. MEZ001>006-010-031-080430- /O.CON.KCAR.WC.W.0002.150108T0300Z-150108T1600Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... DOVER-FOXCROFT...MILO...GUILFORD 327 PM EST WED JAN 7 2015 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST THURSDAY... * LOCATIONS...NORTHERN MAINE. * HAZARD TYPES...WIND CHILL. * TIMING...LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING. * IMPACTS...FROST BITE ON EXPOSED SKIN. HYPOTHERMIA. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...25 BELOW TO ZERO. * WIND CHILL...AS LOW AS 46 BELOW DUE TO TEMPERATURES 25 BELOW TO ZERO...AND WINDS WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MEZ011-015>017-029-030-032-080430- /O.CON.KCAR.WC.Y.0002.150108T0300Z-150108T1600Z/ CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH... BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD... DANFORTH...VANCEBORO...TOPSFIELD 327 PM EST WED JAN 7 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST THURSDAY... * LOCATIONS...EAST CENTRAL AND DOWNEAST MAINE. * HAZARD TYPES...WIND CHILL. * WIND CHILL...AS LOW AS 36 BELOW DUE TO TEMPERATURES 16 BELOW TO 11 ABOVE ZERO...AND WINDS NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...LATE WEDNESDAY EVENING THROUGH THURSDAY MORNING. * IMPACTS...FROST BITE ON EXPOSED SKIN. HYPOTHERMIA. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...16 BELOW TO 11 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JAH/RLN
921 WWUS41 KCAR 072134 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 434 PM EST WED JAN 7 2015 ...DANGEROUS WIND CHILLS TONIGHT INTO THURSDAY MORNING... .ARCTIC AIR WILL MOVE ACROSS THE REGION OVERNIGHT PRODUCING VERY COLD TEMPERATURES. THESE TEMPERATURES COMBINED WITH GUSTY NORTHWEST WINDS WILL PRODUCE DANGEROUS WIND CHILLS OVERNIGHT INTO THURSDAY MORNING. MEZ001>006-010-031-080545- /O.CON.KCAR.WC.W.0002.150108T0300Z-150108T1600Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... DOVER-FOXCROFT...MILO...GUILFORD 434 PM EST WED JAN 7 2015 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST THURSDAY... * LOCATIONS...NORTHERN MAINE. * HAZARD TYPES...WIND CHILL. * TIMING...TONIGHT THROUGH THURSDAY MORNING. * IMPACTS...FROST BITE ON EXPOSED SKIN. HYPOTHERMIA. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...25 BELOW TO ZERO. * WIND CHILL...AS LOW AS 46 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MEZ011-015>017-029-030-032-080545- /O.CON.KCAR.WC.Y.0002.150108T0300Z-150108T1600Z/ CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH... BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD... DANFORTH...VANCEBORO...TOPSFIELD 434 PM EST WED JAN 7 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST THURSDAY... * LOCATIONS...EAST CENTRAL AND DOWNEAST MAINE. * HAZARD TYPES...WIND CHILL. * WIND CHILL...AS LOW AS 34. * TIMING...TONIGHT THROUGH THURSDAY MORNING. * IMPACTS...FROST BITE ON EXPOSED SKIN. HYPOTHERMIA. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...16 BELOW TO 11 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HEWITT
009 WWUS41 KCAR 080248 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 948 PM EST WED JAN 7 2015 ...DANGEROUS WIND CHILLS TONIGHT INTO THURSDAY MORNING... .ARCTIC AIR WILL MOVE ACROSS THE REGION OVERNIGHT PRODUCING VERY COLD TEMPERATURES. THESE TEMPERATURES COMBINED WITH GUSTY NORTHWEST WINDS WILL PRODUCE DANGEROUS WIND CHILLS OVERNIGHT INTO THURSDAY MORNING. MEZ001>006-010-031-081000- /O.CON.KCAR.WC.W.0002.150108T0300Z-150108T1600Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... DOVER-FOXCROFT...MILO...GUILFORD 948 PM EST WED JAN 7 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... * LOCATIONS...NORTHERN MAINE. * HAZARD TYPES...WIND CHILL. * TIMING...TONIGHT THROUGH THURSDAY MORNING. * IMPACTS...FROST BITE ON EXPOSED SKIN. HYPOTHERMIA. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...25 BELOW TO ZERO. * WIND CHILL...AS LOW AS 46 BELOW DUE TO TEMPERATURES 25 BELOW TO ZERO...AND WINDS WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MEZ011-015>017-029-030-032-081000- /O.CON.KCAR.WC.Y.0002.150108T0300Z-150108T1600Z/ CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH... BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD... DANFORTH...VANCEBORO...TOPSFIELD 948 PM EST WED JAN 7 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THURSDAY... * LOCATIONS...EAST CENTRAL AND DOWNEAST MAINE. * HAZARD TYPES...WIND CHILL. * WIND CHILL...AS LOW AS 36 BELOW DUE TO TEMPERATURES 16 BELOW TO 11 ABOVE ZERO...AND WINDS NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...TONIGHT THROUGH THURSDAY MORNING. * IMPACTS...FROST BITE ON EXPOSED SKIN. HYPOTHERMIA. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...16 BELOW TO 11 ABOVE ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BLOOMER
550 WWUS41 KCAR 080819 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 319 AM EST THU JAN 8 2015 ...DANGEROUS WIND CHILLS CONTINUE THIS MORNING... .ARCTIC AIR HAS SETTLED OVER THE REGION THIS MORNING AND IS PRODUCING VERY COLD TEMPERATURES. THESE TEMPERATURES COMBINED WITH NORTHWEST WINDS WILL PRODUCE DANGEROUS WIND CHILLS THIS MORNING. MEZ001>006-010-031-081600- /O.CON.KCAR.WC.W.0002.000000T0000Z-150108T1600Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... DOVER-FOXCROFT...MILO...GUILFORD 319 AM EST THU JAN 8 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * LOCATIONS...NORTHERN MAINE. * HAZARD TYPES...WIND CHILL. * TIMING...THROUGH THIS MORNING. * IMPACTS...FROST BITE ON EXPOSED SKIN. HYPOTHERMIA. * WINDS...NORTHWEST AROUND 10 MPH. * TEMPERATURES...10 BELOW TO 30 BELOW ZERO. * WIND CHILL...AS LOW AS 45 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MEZ011-015>017-029-030-032-081600- /O.CON.KCAR.WC.Y.0002.000000T0000Z-150108T1600Z/ CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH... BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD... DANFORTH...VANCEBORO...TOPSFIELD 319 AM EST THU JAN 8 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * LOCATIONS...EAST CENTRAL AND DOWNEAST MAINE. * HAZARD TYPES...WIND CHILL. * TIMING...THROUGH THIS MORNING. * IMPACTS...FROST BITE ON EXPOSED SKIN. HYPOTHERMIA. * WINDS...NORTHWEST AROUND 10 MPH. * TEMPERATURES...5 BELOW TO 15 BELOW ZERO. * WIND CHILL...AS LOW AS 33 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HASTINGS
620 WWUS41 KCAR 081554 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1054 AM EST THU JAN 8 2015 MEZ001>006-010-031-081700- /O.CAN.KCAR.WC.W.0002.000000T0000Z-150108T1600Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... DOVER-FOXCROFT...MILO...GUILFORD 1054 AM EST THU JAN 8 2015 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND CHILL WARNING. $$ MEZ011-015>017-029-030-032-081700- /O.CAN.KCAR.WC.Y.0002.000000T0000Z-150108T1600Z/ CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH... BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD... DANFORTH...VANCEBORO...TOPSFIELD 1054 AM EST THU JAN 8 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND CHILL ADVISORY. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind chill warning went out at Jan 7, 12:12 AM EST, 3 hours 31 minutes earlier.
Area forecast discussion, Jan 7, 12:12 AM EST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1212 AM EST WED JAN 7 2015
.SYNOPSIS...
LOW PRESSURE WILL APPROACH FROM THE WEST OVERNIGHT THEN CROSS THE
REGION WEDNESDAY WHILE ANOTHER LOW TRACKS EAST OF THE GULF OF
MAINE. COLD HIGH PRESSURE WILL BUILD ACROSS THE REGION THURSDAY.
&&
.NEAR TERM /THROUGH TODAY/...
1210 AM UPDATE...LOW PRESSURE IN EASTERN QUEBEC WILL MOVE EAST
TOWARD THE REGION OVERNIGHT WHILE A SECONDARY LOW TRACKS EAST OF
THE GULF OF MAINE. CAN ALREADY SEE AN INVERTED TROUGH DEVELOPING
OFF THE MID COAST REGION, ALONG WITH SNOW SHOWERS OFF SHORE. THIS
ACTIVITY WILL GRADUALLY FILL IN THROUGH THE REMAINDER OF
TONIGHT/EARLY WEDNESDAY MORNING. NORTHERN AREAS HAVE ALREADY BEEN
EXPERIENCING SOME VERY LIGHT SNOW OR SNIZZLE, AND THIS TOO WILL
INCREASE IN COVERAGE AND INTENSITY AS THE PRIMARY LOW DRAWS NEAR.
SNOW ACCUMULATIONS WILL BE LESS THAN AN INCH THROUGH DAYBREAK.
TEMPERATURES WILL LIKELY HOLD STEADY OR EVEN RISE A BIT DUE TO
THICKENING CLOUD COVER AND SOUTH FLOW. THE FORECAST GENERALLY HAS
MOST OF THIS COVERED. THE BIGGEST CHANGE WITH THIS UPDATE WAS TO
PULL BACK ON QPF/SNOW AMOUNTS AS PER THE LATEST MODEL GUIDANCE. NO
OTHER SIGNIFICANT CHANGES WERE NEEDED.
PREVIOUS DISCUSSION...
THE SECONDARY LOW WILL DEEPEN WHILE THE OLD LOW FILLS WEDNESDAY.
THIS WILL SET UP AN INVERTED TROUGH STRETCHING FROM THE DEEPENING
LOW SOUTH OF NOVA SCOTIA ACROSS THE FORECAST AREA TOWARDS THE
DECAYING LOW. FOR WEDNESDAY...THINGS GET MORE INTERESTING WITH TWO
PRIMARY AREAS OF CONCERN. THE FIRST WILL BE IN THE NORTHWESTERN
PART OF THE FORECAST AREA AT THE FAR WESTERN EDGE OF THE INVERTED
TROUGH. AT THAT LOCATION...THE UPPER TROUGH AND THE SURFACE
BOUNDARY TO ANOTHER ARCTIC AIR MASS WILL COMBINE TO PRODUCE SNOW
SHOWERS CAPABLE OF A COUPLE INCHES OF SNOW. THIS FEATURE WILL
WEAKEN AND MOVE ACROSS THE FORECAST AREA LATER IN THE AFTERNOON
WITH MANY LOCATIONS GETTING A QUICK HALF INCH TO AN INCH OF SNOW
WITH ITS PASSAGE. AGAIN...HIGH SNOW RATIOS ARE EXPECTED.
THE SECOND AREA OF CONCERN IS ALONG THE HANCOCK AND WASHINGTON
COUNTY COASTS WHERE A SURFACE CONVERGENCE ZONE WILL MOVE EASTWARD
FROM THE HANCOCK COUNTY COAST TOWARDS THE WASHINGTON COUNTY COAST
DURING THE DAY. THIS AXIS OF INSTABILITY WILL HAVE MORE LOW LEVEL
MOISTURE AND POTENTIALLY MORE QPF. HOWEVER...IT LOOKS LIKE THE
STRONGEST PART OF THE INSTABILITY AXIS WILL STAY OFFSHORE. AT THIS
POINT...WILL PLAY FOR 2 TO 3 INCHES ALONG THE COASTLINE IN THESE
COUNTIES. HOWEVER...THERE IS POTENTIAL FOR MUCH MORE DEPENDING ON
HOW THE CONVERGENCE AXIS LINES UP...HOW LONG IT CAN PERSIST OVER
A GIVEN AREA AND IF SOME OF THE SHOWERS CAN BREAK THE CAP.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY/...
A SMALL LOW WILL BE CONSOLIDATING SOUTH OF NOVA SCOTIA ON
WEDNESDAY. AN INVERTED TROUGH EXTENDING NORTHWEST FROM THIS LOW
WILL BRING SOME PATCHY LIGHT SNOW TO EASTERN AREAS EARLY WEDNESDAY
EVENING. OTHERWISE, THE LOW WILL QUICKLY MOVE EAST AND AWAY. A
NORTHWEST WIND WILL INCREASE WEDNESDAY NIGHT AS HIGH PRESSURE
PUSHING IN FROM THE WEST PUSHES A FRESH SURGE OF ARCTIC AIR ACROSS
THE AREA. THURSDAY WILL TURN OUT PARTLY TO MOSTLY CLOUDY AND
BITTER COLD AS THE HIGH SINKS TO OUR SOUTH. ANOTHER SMALL LOW
WILL APPROACH THURSDAY NIGHT. ANOTHER ROUND OF PATCHY LIGHT SNOW
IS POSSIBLE LATE THURSDAY NIGHT INTO FRIDAY AS THIS LOW LIFTS
NORTHWEST OF THE AREA PRODUCING SOME WEAK WARM ADVECTION.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
GENERALLY DRY AND COLD WEATHER CAN BE EXPECTED LATE THIS WEEK INTO
THE COMING WEEKEND AS A LARGE AREA OF HIGH PRESSURE BUILDS ONTO THE
EAST COAST. A REINFORCING HIGH WILL APPROACH ON MONDAY PUSHING A NEW
COLD FRONT ACROSS THE AREA THEN BUILDING IN EARLY NEXT WEEK FOR MORE
DRY AND CHILLY WEATHER. THE AIR MAY MODIFY JUST A BIT BEHIND THE
HIGH LATE TUESDAY INTO WEDNESDAY.
&&
.AVIATION /05Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: CONDITIONS WILL LOWER TO MVFR LEVELS OVERNIGHT.
GENERALLY EXPECT MVFR...WITH LOCAL IFR...CONDITIONS ACROSS THE
REGION WEDNESDAY.
SHORT TERM: MVFR CONDITIONS IN SNOW SHOWERS WEDNESDAY NIGHT WILL
IMPROVE TO VFR THURSDAY MORNING. CONDITIONS WILL LIKELY DROP TO
MVFR AGAIN THURSDAY NIGHT INTO FRIDAY MORNING AS MORE SNOW SHOWERS
MOVE THROUGH. VFR CONDITIONS ARE THEN LIKELY FRIDAY AFTERNOON
THROUGH THE WEEKEND IN DRY WEATHER.
&&
.MARINE...
NEAR TERM: CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY LEVELS OVERNIGHT THROUGH MUCH OF WEDNESDAY.
HOWEVER...SMALL CRAFT ADVISORY CONDITIONS COULD BEGIN TO DEVELOP
LATER WEDNESDAY. VISIBILITIES WILL BE REDUCED IN DEVELOPING SNOW
SHOWERS OVERNIGHT...WITH SNOW SHOWERS OR SNOW PERSISTING
WEDNESDAY.
SHORT TERM: WINDS WILL QUICKLY INCREASE OUT OF THE NORTHWEST
WEDNESDAY EVENING AS LOW PRESSURE SOUTH OF NOVA SCOTIA TRACKS EAST
AND AWAY. A SCA AND POSSIBLY A GALE MAY BE NEEDED WEDNESDAY
EVENING. FREEZING SPRAY IS LIKELY TOO AS BITTER COLD AIR MOVES
ACROSS THE WATERS. A GALE WILL LIKELY BE NEEDED LATE THURSDAY
NIGHT INTO FRIDAY IN STRONG SOUTHWESTERLY WINDS SOUTH OF LOW
PRESSURE TRACKING UP TO OUR WEST.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL WATCH FROM THIS EVENING THROUGH THURSDAY MORNING
FOR MEZ001>006-010-031.
MARINE...NONE.
&&
NEAR TERM...HASTINGS/MCW
SHORT TERM...BLOOMER
LONG TERM...BLOOMER
AVIATION...HASTINGS/MCW/BLOOMER
MARINE...HASTINGS/MCW/BLOOMERHazardous weather outlook, Jan 7, 3:37 AM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 337 AM EST WED JAN 7 2015 MEZ001>006-010-031-080845- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- 337 AM EST WED JAN 7 2015 ...WIND CHILL WARNING IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. A STRONG COLD FRONT WILL CROSS THE REGION THIS AFTERNOON INTO THE EVENING. SNOW SQUALLS WILL BE POSSIBLE ALONG AND JUST AHEAD OF THIS FRONT. ANY SQUALLS WILL BE CAPABLE OF SHARPLY REDUCING VISIBILITY TO NEAR ZERO...AS WELL AS PRODUCING GUSTY WINDS TO 35 MPH AND A QUICK COUPLE INCHES OF SNOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ011-015>017-029-030-032-080845- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- NORTHERN WASHINGTON- 337 AM EST WED JAN 7 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. A STRONG COLD FRONT WILL CROSS THE REGION THIS AFTERNOON INTO THE EVENING. SNOW SQUALLS WILL BE POSSIBLE ALONG AND JUST AHEAD OF THIS FRONT. ANY SQUALLS WILL BE CAPABLE OF SHARPLY REDUCING VISIBILITY TO NEAR ZERO...AS WELL AS PRODUCING GUSTY WINDS TO 35 MPH AND A QUICK COUPLE INCHES OF SNOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-080845- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 337 AM EST WED JAN 7 2015 ...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HASTINGS
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:32 AM EST | Small Craft Advisory | CAR | 31 hr | |
| Jan 7, 3:32 AM EST | Heavy Freezing Spray Advisory | CAR | 31 hr | |
| Jan 7, 3:43 AM EST | Wind Chill Advisory | CAR | Hancock, Penobscot, Washington | 31 hr |
Nearby
Wind Chill Warnings in Maine, 2015Every wind chill warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.